Alert archive / Alabama / Flash Flood Warnings in 2013

Flash Flood Warning 15, NWS Birmingham, AL

June 5, 2013Macon County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 5, 2013, 1:28 AM CDT for Macon County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 1:28 AM CDT (06:28 UTC)
Expired
Jun 5, 2013, 4:30 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Macon County, AL

The radar

The Maxwell AFB radar (KMXX), 18 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 4:20 AM CDTFLASH FLOOD5 Se Shorter, ALBRIDGE ON COUNTY ROAD 4 COVERED BY WATER AND IMPASSABLE. REPORT RELAYED TO THE COUNTY SHERIFFS OFFICE BY THE PUBLIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 172 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
528 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WGUS54 KBMX 050628
FFWBMX
ALC087-050930-
/O.NEW.KBMX.FF.W.0015.130605T0628Z-130605T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
128 AM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN MACON COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 430 AM CDT

* AT 127 AM CDT...NATIONAL WEATHER SERVICE INDICATED SLOW MOVING   
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATES THAT 3 TO 4 INCHES OF RAIN WITH LOCALLY GREATER AMOUNTS 
HAS FALLEN ACROSS THE AREA.  AN ADDITIONAL ONE TO TWO INCHES IS 
POSSIBLE DURING THE NEXT HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MILSTEAD...FRANKLIN...HARDAWAY...LIBERTY CITY...LIVERPOOL...
  SHORTER...TYSONVILLE AND VICTORYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3229 8588 3230 8590 3228 8590 3229 8594
      3238 8602 3242 8602 3243 8599 3245 8599
      3245 8588 3248 8585 3249 8588 3250 8580
      3258 8579 3258 8574 3223 8569 3223 8586

$$
1 follow-up statement
353 
WGUS74 KBMX 050728
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
228 AM CDT WED JUN 5 2013

ALC087-050930-
/O.CON.KBMX.FF.W.0015.000000T0000Z-130605T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MACON AL-
228 AM CDT WED JUN 5 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN MACON COUNTY
UNTIL 430 AM CDT...

AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
INDICATES THAT LOCAL AMOUNTS IN EXCESS OF 6 INCHES HAS OCCURRED IN 
SOME AREAS.  ANOTHER INCH OR SO IS POSSIBLE IN LOCALIZED AREAS 
DURING THE NEXT HOUR.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
MILSTEAD...FRANKLIN...HARDAWAY...LIBERTY CITY...LIVERPOOL...
SHORTER...TYSONVILLE AND VICTORYLAND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. SOME 
ROADS WILL BE INUNDATED DUE TO HIGH WATER AND EXTREME CAUTION SHOULD 
BE USED IF DRIVING. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS 
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3229 8588 3230 8590 3228 8590 3229 8594
      3238 8602 3242 8602 3243 8599 3245 8599
      3245 8588 3248 8585 3249 8588 3250 8580
      3258 8579 3258 8574 3223 8569 3223 8586

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:05 AM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 5, 12:05 AM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 AM CDT WED JUN 5 2013

.UPDATE...
06Z AVIATION DISCUSSION.

&&

.AVIATION...
06Z TAF DISCUSSION

NOT MUCH CHANGE FROM PREVIOUS PACKAGE. LIKE LAST SEVERAL
NIGHTS...GOING TO LEAN ON THE OPTIMISTIC SIDE OF THE FORECAST
GUIDANCE...BUT ONLY IN NORTHERN SECTIONS. RAINFALL AND PLENTIFUL
MOISTURE AT/NEAR MGM/TOI SHOULD ALL MAKE LIFR CIGS AND MVFR VIS
MORE LIKELY SCENARIO DURING PREDAWN HOURS.

MOISTURE SURGE DEPICTED IN ALL THE MODELS CONTINUES AT A SLIGHTLY
SLOWER PACE THAN EARLIER MODEL RUNS...BUT EXPECT TO REACH TN
VALLEY BY 12Z...NAM SEEMS MORE REALISTIC IN SURGING THERE BY 09Z.
AGAIN...MODELS STRUGGLING WITH ONGOING CONVECTION...BUT CURRENT
TRENDS DISSIPATE SHOWERS BY 09Z AND WILL GO WITH IT. MODEL OUTPUT
DOES NOT SUPPORT REDUCED CIGS/VIS AGAIN FOR NORTHERN LOCATIONS...AND
WILL KEEP MY HEDGE FOR LIGHT FOG AND SCT LOW CLOUDS ABOVE MVFR
RESTRICTIONS.

SHORT WAVE PASSING ACROSS NORTH ALABAMA SHOULD PROVIDE SUFFICIENT
SUPPORT FOR SHOWERS AND PERHAPS THUNDERSTORMS ACROSS THE NORTH.
ELSEWHERE...FARTHER SOUTH...DAYTIME HEATING ALONE SHOULD BE
SUFFICIENT TO POP SHOWERS AND THUNDERSTORMS JUST ABOUT ANYWHERE.
CONFIDENCE/TIMING FOR TSTMS IS NOT SUFFICIENT ENOUGH TO SPECIFY
IN TAFS AT THIS TIME.

JD/02

&&

.PREV DISCUSSION... /ISSUED 658 PM CDT TUE JUN 4 2013/

UPDATE...
00Z AVIATION DISCUSSION AND FORECAST UPDATE.

DISCUSSION...

MADE SOME TWEAKS TO THE WEATHER AND THE RAIN CHANCES TONIGHT AS WE
WATCH THE SURGE OF MOISTURE BEGIN TO LIFT NORTHWARD FROM THE FLORIDA
COAST...AS THE WARM FRONT BEGINS TO LIFT. SOME QUESTIONS AS TO WHERE
THE BEST LIFT WILL BE AND HOW FAR NORTH WILL THE RAIN CHANCES MAKE.
AFTER CONSULTING THE LATEST RAPID REFRESH MODEL...HAD OPTED TO BACK
OFF ON POPS ACROSS THE NORTH OF THE AREA. IT APPEARS NOW THAT THE
APPROACHING TROUGH IS RUNNING A TOUCH LATE AND THE WARM FRONT HAS
NOT REALLY STARTED MOVING AS OF YET...SO LOOKS LIKE THE NORTHERN
THIRD OF THE AREA WILL LIKELY STAY DRY FOR THE NIGHT...WITH RAIN
CHANCES INCREASING THERE AFTER 12Z AND INTO THE WEDNESDAY DAY TIME
FRAME. AS FOR TONIGHT WILL GO WITH LIKELY POPS FOR THE SOUTHEAST
WHERE SCATTERED THUNDERSTORMS ARE ONGOING. THERE ARE NUMEROUS
OUTFLOW BOUNDARIES THAT ARE GOING TO INTERACT WITH EACH OTHER SO
CHANCES ARE HIGH THAT AREAS ALONG AND SOUTH OF THE US 80/I-85
CORRIDOR WILL SEE A MEASURABLE RAIN THROUGH 10 PM. AFTER 10 PM
ACTIVITY WILL BEGIN TO DIMINISH IN COVERAGE AS WE LOSE THAT DAYTIME
HEATING. HOWEVER...THAT IS NOT THE END OF THE STORY...IT CONTINUES.

ON TYPICAL SUMMER EVENING WE CAN END THE RAIN CHANCES BETWEEN 10 PM
AND MIDNIGHT...BUT WITH A WARM FRONT LIFTING THERE WILL BE
SUFFICIENT LIFT TO GENERATE A FEW SHOWERS AND STORMS THROUGH MOST OF
THE NIGHT...ALTHOUGH ACTIVITY WILL BE SCATTERED AT BEST AFTER 10 PM.
HAVE TRIED TO TIME OUT THE BEST CHANCES OF WHEN THE RAIN WILL MAKE
IT TO AN AREA IN THE WEATHER GROUPS...AS WELL AS ENDING THE BEST
CHANCES AS THE FRONT LIFTS NORTHWARD. BY DAYBREAK THE FRONT WILL BE
BETWEEN BHM AND HUN. UPDATES ARE OUT.

16

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

16/16/02
Hazardous weather outlook, Jun 4, 10:21 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1021 PM CDT TUE JUN 4 2013

ALZ011>015-017>050-060330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1021 PM CDT TUE JUN 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

JD/02

In the hours before

Special weather statement, Jun 4, 8:38 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 PM CDT TUE JUN 4 2013

ALZ044-050215-
MONTGOMERY AL-
838 PM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY COUNTY UNTIL
915 PM CDT...

AT 838 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PINTLALA...OR 12 MILES SOUTH OF MONTGOMERY...MOVING
NORTHWEST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PINTLALA...
  SNOWDOUN...
  HYUNDAI MOTORS OF ALABAMA...
  HOPE HULL...
  DANNELLY FIELD...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3218 8641 3224 8641 3225 8642 3227 8645
      3227 8648 3229 8649 3233 8647 3239 8631
      3215 8617 3209 8633
TIME...MOT...LOC 0138Z 148DEG 9KT 3218 8632
Special weather statement, Jun 4, 9:09 PM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 PM CDT TUE JUN 4 2013

ALZ042-044-050245-
LOWNDES AL-MONTGOMERY AL-
909 PM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY AND
NORTHEASTERN LOWNDES COUNTIES UNTIL 945 PM CDT...

AT 907 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHWEST OF PINTLALA...OR 9 MILES EAST OF
HAYNEVILLE...MOVING NORTHWEST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
ADDITIONAL STORMS MAY DEVELOP ALONG THE OUTFLOW BOUNDARY AND QUICKLY
INCREASE.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WESTERN PORTION OF MONTGOMERY...
  HAYNEVILLE...
  ALABAMA STATE UNIVERSITY...
  WOODCREST...
  DANNELLY FIELD...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3235 8668 3240 8665 3240 8661 3236 8660
      3237 8655 3234 8653 3234 8650 3238 8646
      3241 8646 3240 8643 3243 8638 3242 8632
      3241 8632 3242 8629 3216 8625 3214 8666
TIME...MOT...LOC 0207Z 139DEG 10KT 3222 8644
Special weather statement, Jun 4, 9:30 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
930 PM CDT TUE JUN 4 2013

ALZ045-050315-
MACON AL-
930 PM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON COUNTY UNTIL
1015 PM CDT...

AT 930 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HARDAWAY...OR 12 MILES SOUTH OF MILSTEAD...MOVING
NORTHWEST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILSTEAD...
  SHORTER...
  VICTORYLAND...
  TYSONVILLE...
  CROSS KEYS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3225 8588 3229 8588 3230 8590 3228 8590
      3229 8594 3235 8600 3242 8602 3243 8600
      3245 8598 3244 8596 3245 8589 3247 8587
      3225 8577 3223 8586
TIME...MOT...LOC 0230Z 138DEG 18KT 3229 8585
Special weather statement, Jun 5, 12:54 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1254 AM CDT WED JUN 5 2013

ALZ037-045-047-050630-
LEE AL-MACON AL-TALLAPOOSA AL-
1254 AM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALLAPOOSA...
NORTHERN MACON AND NORTHWESTERN LEE COUNTIES UNTIL 130 AM CDT...

AT 1254 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR NOTASULGA...MOVING NORTH AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STILL WATERS RESORT...
  LOACHAPOKA...
  ROXANA...
  BLUE CREEK MARINA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3247 8564 3249 8583 3275 8583 3274 8560
      3273 8559 3273 8557 3273 8548 3273 8547
TIME...MOT...LOC 0554Z 196DEG 12KT 3262 8566

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:38 PM CDTSpecial Weather StatementBMXMontgomery37 min
Jun 4, 9:09 PM CDTSpecial Weather StatementBMXLowndes36 min
Jun 4, 9:30 PM CDTSpecial Weather StatementBMXMacon45 min
Jun 4, 11:43 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Russell3 hr
Jun 5, 12:26 AM CDTAreal Flood AdvisoryBMXElmore, Montgomery3 hr
Jun 5, 12:54 AM CDTSpecial Weather StatementBMXMacon36 min
Jun 5, 1:13 AM CDTAreal Flood AdvisoryBMXMacon2 hr
Jun 5, 1:56 AM CDTAreal Flood AdvisoryBMXBullock2 hr
Jun 5, 2:46 AM CDTFlash Flood WarningBMXBullock3 hr
Jun 5, 3:11 AM CDTFlash Flood WarningBMXBullock, Macon, Russell3 hr
Jun 5, 11:12 AM CDTSpecial Weather StatementBMXEtowah48 min
Jun 5, 12:10 PM CDTSpecial Weather StatementBMXMarshall50 min
Jun 5, 12:34 PM CDTSpecial Weather StatementBMXSt. Clair41 min
Jun 5, 12:44 PM CDTAreal Flood AdvisoryBMXBlount3 hr
Jun 5, 1:05 PM CDTFlash Flood WarningBMXBlount3 hr
Jun 5, 1:14 PM CDTSpecial Weather StatementBMXSt. Clair46 min
Jun 5, 1:44 PM CDTSpecial Weather StatementBMXCleburne46 min
Jun 5, 1:45 PM CDTAreal Flood AdvisoryBMXJefferson, St. Clair3 hr
Jun 5, 1:57 PM CDTSpecial Weather StatementBMXSt. Clair48 min
Jun 5, 2:18 PM CDTSpecial Weather StatementBMXMarion42 min
Jun 5, 2:31 PM CDTSpecial Weather StatementBMXCherokee44 min
Jun 5, 2:44 PM CDTFlash Flood WarningBMXJefferson, St. Clair3 hr
Jun 5, 3:00 PM CDTSpecial Weather StatementBMXMarion45 min
Jun 5, 3:02 PM CDTSpecial Weather StatementBMXFayette43 min
Jun 5, 3:18 PM CDTAreal Flood AdvisoryBMXCherokee3 hr
Jun 5, 3:21 PM CDTAreal Flood AdvisoryBMXCleburne3 hr
Jun 5, 3:28 PM CDTSpecial Weather StatementBMXLamar47 min
Jun 5, 3:36 PM CDTSpecial Weather StatementBMXWalker39 min
Jun 5, 3:45 PM CDTSpecial Weather StatementBMXWinston45 min
Jun 5, 4:02 PM CDTFlash Flood WarningBMXCherokee3 hr
Jun 5, 4:07 PM CDTSpecial Weather StatementBMXCleburne38 min
Jun 5, 4:22 PM CDTSpecial Weather StatementBMXFayette, Walker, Winston53 min
Jun 5, 4:25 PM CDTSpecial Weather StatementBMXTuscaloosa35 min
Jun 5, 4:34 PM CDTSpecial Weather StatementBMXPickens41 min
Jun 5, 4:44 PM CDTAreal Flood AdvisoryBMXFayette, Jefferson, Tuscaloosa, Walker3 hr
Jun 5, 4:45 PM CDTSpecial Weather StatementBMXCleburne45 min
Jun 5, 4:58 PM CDTAreal Flood AdvisoryBMXClay, Cleburne, Randolph2 hr
Jun 5, 5:02 PM CDTSpecial Weather StatementBMXClay43 min
Jun 5, 5:07 PM CDTSpecial Weather StatementBMXJefferson53 min
Jun 5, 5:11 PM CDTSpecial Weather StatementBMXBibb49 min
Jun 5, 5:18 PM CDTSpecial Weather StatementBMXGreene42 min
Jun 5, 5:36 PM CDTFlash Flood WarningBMXJefferson3 hr
Jun 5, 5:40 PM CDTSpecial Weather StatementBMXClay, Randolph65 min
Jun 5, 5:47 PM CDTFlash Flood WarningBMXTuscaloosa3 hr
Jun 5, 5:55 PM CDTAreal Flood AdvisoryBMXGreene, Sumter50 min
Jun 5, 6:02 PM CDTAreal Flood AdvisoryBMXClay, Randolph, Tallapoosa118 min
Jun 5, 6:28 PM CDTSpecial Weather StatementBMXTallapoosa47 min
Jun 5, 6:50 PM CDTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa115 min

Nearby

Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.